MAUDE Adverse Event Report: IMMUCOR GTI DIAGNOSTICS, INC. LIFECODES HLA-B SSO TYPING KIT, LIFECODES HLA-B ERES SSO TYPING KIT; QUALITATIVE TEST FOR HLA, NON-DIAGNOSTIC

IMMUCOR GTI DIAGNOSTICS, INC. LIFECODES HLA-B SSO TYPING KIT, LIFECODES HLA-B ERES SSO TYPING KIT; QUALITATIVE TEST FOR HLA, NON-DIAGNOSTIC
Catalog Number 628915
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/26/2018
Type of Reportable Event Malfunction
Event or Problem Description
Customer complaint was received on march 2, 2018 ((b)(4)) describing that when reports were generated using product number 628915, lot number 01117a of lifecodes hla-b sso typing kit the serological equivalent for b*27:08 was shown to be bw4 rather than the correct bw6.Immucor gti diagnostics quality control reviewed the complaint and discovered that the change was due to a transcription error during creation of hla-b probe hit tables for 3.29.0 allele database serological equivalence file of the database files.The hla-b allele b*27:08 serological equivalence changed from a b27 (bw6) in allele database 3.27.0 to b2708 (bw4) in allele database 3.29.0.The hla-b allele b*27:08 serological equivalence was incorrectly assigned bw4.An ncr (ncr 1762) was opened to address the issue.Resolution of this error was made with a correction to the database, a customer notification (correction) and a technical update loaded to the immucor website for the affected lots of product.The serological equivalent (bw4 or bw6) is assigned by the world health organization (who).Lifecodes hla sso-b typing kit or lifecodes hla sso-beres affected kits: product name: lifecodes hla-b sso typing kit, lot#/serial #: 01117a, list # part#: 628915, expiration date: 2018-11-30; lifecodes hla-b sso typing kit, 06036a, 628915, 2018-05-31; lifecodes hla-beres sso typing kit, 01117b, 628917, 2018-12-31; lifecodes hla-beres sso typing kit, 06036b, 628917, 2018-12-31.The lifecodes hla sso-b and hla sso-b eres typing kits are meeting performance claims.This issue is a documentation error not associated with a performance claim or who standard.

Brand Name
LIFECODES HLA-B SSO TYPING KIT, LIFECODES HLA-B ERES SSO TYPING KIT
Common Device Name
QUALITATIVE TEST FOR HLA, NON-DIAGNOSTIC
Manufacturer (Section D)
IMMUCOR GTI DIAGNOSTICS, INC.
20925 crossroads circle
waukesha WI 53186
MDR Report Key7542142
Report Number2183608-2018-00011
Device Sequence Number13759352
Product Code MZI
UDI-Device Identifier10888234400028
UDI-Public10888234400028
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
BK130075
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Remedial Action Recall,Other
Type of Report Initial
Report Date (Section B) 03/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date11/30/2018
Device Catalogue Number628915
Device Lot Number01117A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2018
Initial Report FDA Received Date05/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1